Please use this identifier to cite or link to this item:
Title: Consequences of Lotka’s law for the law of Bradford.
Authors: EGGHE, Leo 
Issue Date: 1985
Source: JOURNAL OF DOCUMENTATION, 41 (3), p. 173-189
Document URI:
ISSN: 0022-0418
e-ISSN: 1758-7379
Category: A1
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

Page view(s)

checked on May 19, 2022

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.